Sequential properties of ordered topological spaces
Compositio Mathematica, Volume 21 (1969) no. 1, pp. 102-106.
@article{CM_1969__21_1_102_0,
     author = {Meyer, Paul R.},
     title = {Sequential properties of ordered topological spaces},
     journal = {Compositio Mathematica},
     pages = {102--106},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     zbl = {0175.49301},
     mrnumber = {248763},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_102_0/}
}
TY  - JOUR
AU  - Meyer, Paul R.
TI  - Sequential properties of ordered topological spaces
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 102
EP  - 106
VL  - 21
IS  - 1
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_1_102_0/
UR  - https://zbmath.org/?q=an%3A0175.49301
UR  - https://www.ams.org/mathscinet-getitem?mr=248763
LA  - en
ID  - CM_1969__21_1_102_0
ER  - 
%0 Journal Article
%A Meyer, Paul R.
%T Sequential properties of ordered topological spaces
%J Compositio Mathematica
%D 1969
%P 102-106
%V 21
%N 1
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_1_102_0
Meyer, Paul R. Sequential properties of ordered topological spaces. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 102-106. http://www.numdam.org/item/CM_1969__21_1_102_0/

S.P. Franklin [1] Spaces in which sequences suffice, Fund. Math. 57 (1965), 107-115. | MR | Zbl

J.L. Kelley [2] General topology, New York, 1955. | MR | Zbl

P.R. Meyer [3] The Baire order problem for compact spaces, Duke Math. J. 33 (1966), 33 - 39. | Zbl

P.R. Meyer [4] Function spaces and the Aleksandrov-Urysohn conjecture, to appear. | MR | Zbl

P.R. Meyer [5] Sequential space methods in general topological spaces, Notices Amer. Math. Soc. 14 (1967) 664. | Zbl

J. Novák [6] Sur les espaces (L) et sur les produits cartésiens (L), Publ. Fac. Sciences Univ. Masaryk, Brno, fasc. 273 (1939). | Zbl